# SDR 97UAL900158

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Component: Na
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN COCKPIT.  *S/D*  COULD NOT BE VERIFIED BY MAINTENANCE.  NO RELATED WRITE-UPS PRIOR TO OR AFTER THIS EVENT, NO FUTHER ACTION TAKEN.
